Aa
Aa
A
A
A
Close
Avatar universal

Morning after pill

I have taken the morning after pill 4 times within one month, about 4 days between each. I would like to know how much this would of offset my period?

My last period was 6th June lasting about 5 days. I know the M.A.P can delay a period, but because I have taken so much how much will it delay it by?
1 Responses
Avatar universal
That's really unhealthy. The morning after pill is not meant to be used for contraception. It's an excessively high dose of the birth control pill and taking it so many times in such a short amount of time can lead to very dangerous side effects like DVT's which are blood clots that can form in your legs or lungs and if they dislodge can cause a stroke. It's very serious and possibly fatal. I very strongly caution you to never do this again.

As for when you'll get a normal period again it's impossible to say. You're just going to have to wait and see. You need to make an appointment with your obgyn to talk about contraceptive options because what you're doing is too dangerous.
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.